# SDR GLBA20110404F

- Difficulty date: April 4, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 29,700 hours, 35,505 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 456 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION MAINTENANCE FOUND THE FUSELAGE FRAME AT F.S. 456 AND STRINGER 10R CUTOUT IS CRACKED AT THE IB LWR CORNER OF THE COUTOUT, CRACK IS .5" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-53-020. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
